# SDR AALA2009013100250

- Difficulty date: January 31, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 53,468 hours, 27,281 cycles
- Engine: Pwa JT8D217
- Engine time: 8,240 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - CREW REPORTED NUMBER ONE ENGINE OIL CLOG INDICATION.  REDUCED NUMBER ONE ENGINE TO IDLE AND RETURNED TO DFW.  LANDED WITHOUT INCIDENT.  FOUND METAL IN OIL FILTER.  REPLACED NUMBER ONE ENGINE AT DFW ON 31 JAN 2009.
